MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 32IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 32IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-32-054
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Joint Dislocation (2374); Physical Asymmetry (4573)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Hip patient contacted a friend who is j&j employee: hip patient received hip-tep left side in (b)(6) 2021.He is now suffering from a leg length discrepancy.The left leg is 1.4 to 3.0 cm shorter than the right one.In addition, the hip head dislocated from the cup.A treatment was done non-invasive.Any movement is only possible wit help of crutches.Doi: (b)(6) 2021, left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this complaint was received for examination.The photo investigation found a dislocation event, confirming the reported allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 22 september 2021.3) any anomalies or deviations identified in dhr: none.4) expiry date: 31 august 2026 5) ifu reference: (b)(4).Device history review: 1) quantity manufactured: (b)(4).2) date of manufacture: 22 september 2021.3) any anomalies or deviations identified in dhr: none.4) expiry date: 31 august 2026.5) ifu reference: (b)(4).

Brand Name
PINN MAR NEUT 32IDX54OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13472437
Report Number1818910-2022-02392
Device Sequence Number20040407
Product Code LPH
UDI-Device Identifier10603295013914
UDI-Public10603295013914
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K033273
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number1219-32-054
Device Catalogue Number121932054
Device Lot Number9899132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer04/18/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; CORAIL2 NON COL HO SIZE 12; DELTA CER HEAD 12/14 32MM +5; PINN MAR NEUT 32IDX54OD; PINNACLE 100 ACET CUP 54MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight98 KG